# SDR AALA202507157128

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 47,360 hours, 19,952 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56055262
- Condition: Failed
- Location: Zone 100
- Part time: 14,312 hours, 6,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKE OFF APPROX 5000FT BOTH CAPTAIN AND FIRST OFFICER PFD GOT PITCH AMBER FLAG AND THEN ROLL FLAG, AND SCRATCH PAD MESSAGE THE IRS DISAGREE FOLLOWED BY LEFT IRS FAULT LIGHT. CAPTAINS PFD WAS UNRELIABLE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT BNA. REMOVED AND REPLACED LEFT ADIRU, PER AMM 34-21-01. OPERATIONAL CHECK GOOD. FAULTS CLEARED.
